# SDR DALA2024031703387

- Difficulty date: March 16, 2024
- Submitted: March 17, 2024
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 21,329 hours, 9,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3014, DURING SVC CHK, FOUND SEAT EMERGENCY LIGHTS AT LOCATIONS 28, 29, 33, 34, 35, 38, AND 39 INOP DURING EMERGENCY LIGHTS TEST. CORRECTIVE ACTION: REPLACED EPSU 13WL AND REPAIRED CRUSHED WIRE. (LP5252376)
